# SDR SWAA2024110453068

- Difficulty date: October 22, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 65,892 hours, 39,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 211GW EDGE IS CRACKED ON (PARTS RACK ) HAECO DOT # Z623<[01] REPAIRED COCKPIT PANEL 211GW IAW BOEING CMM 25-00-66 REPAIR  3-1 AND BOEING DRW 232A1514 REV: -. APPLIED TOUCH UP PAINT IAW B737-800 AMM 25-00-00-370-801;[02] VERIFIED REPAIRED COCKPIT PANEL 211GW IAW BOEING CMM 25-00-66 REPAIR 3-1 AND BOEING DRW 232A1514 REV: -. APPLIED TOUCH UP PAINT IAW B737-800 AMM 25-00-00-370-801.
